# SDR CA070909001

- Difficulty date: September 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Hughes 269C1
- Engine: Lyc HIO360*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bracket
- Part number: LW10382
- Condition: Broken
- Location: Alternator
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ALTERNATOR BRACKET FOUND WITH BROKEN ATTACHMENT LUG. ALTERNATOR BELT TENSION LOSS AND SUBSEQUENT SYSTEM UNSERVICEABILITY. CAUSE OF FAILURE UNDER INVESTIGATION. (TC NR 20070909001)
